# SDR SWAA2022101272277

- Difficulty date: September 14, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: None
- Part number: 112A32085
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER U-8 CRACKED AT WSTA 564.50+10' / [01] PERFORMED HFEC INSP TO DETERMINE CRACK LENGTH WHICH IS 0.0250'. SEE ATTACHED PHOTO. CRACK PROPAGATES FROM FASTENER HOLE TO END OF STRINGER.;[02] INSTALLED EWIS PROTECCION AROUND OF REPAIR AREA AS PER AMM #20-60-0709130-801;[03] REMOVED RIVETS AT THE END STRINGER #8 UPPER AS PER EA#22-157-02838-WIP1.;[04] ON STEP # 3 REMOVED [03] RIVETS.;[05] VERIFIED STEPS #2; #3 AND #4.;[06] ACCOMPLISHED REPAIR OF L/H WING STR. U-8 WSTA 564.50+10' AS PER EA 22-157-02838 WIP 1 INSTRUCTIONS; FAULT #TTG8Q00EXDY4.;[07] REMOVED EWIS PROTECTION PER B737-700 AMM 20-60-07-913-801.;[08] VERIFIED STEPS #6 AND #7
